How dangerous is driving right after a gamma guard IV?
- 29 Mar 2013 by wunicorn
- 29 March 2013
Hi wunicorn! The problem isn't with the IgG infusion, it is with the other meds they give with it. Do you get benadryl, nausea meds, ativan, etc., prior to your infusion? I have been getting IgG for 9 years. When I was getting IVIG at the doctor's office he always asked if I had someone to drive me home. If I did, he would give me the "cocktail" of the above meds to help me rest and be more comfortable. If I did not have someone to drive me, he gave only the nausea med and I took benadryl when I got home. I never had a problem driving right after my infusion because of the IVIG. Of course, everyone reacts differently. Make sure you ask what they are giving you with the infusion and make them aware beforehand that you have to drive home. I was getting Gamunex monthly. I now do a Sub-Q infusion of Hizentra at home weekly. Good stuff. I'll add you as a friend so you can send me a PQ if you want to talk more about your treatments. Best of health and I hope your treatments go well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 2 answers
Posted 24 Oct 2013 • 1 answer
Posted 1 May 2014 • 1 answer
If I am pulled over driving while taking tramadol, will I be considered driving under the influence?
Posted 27 Jun 2016 • 1 answer
Posted 1 Nov 2016 • 2 answers